| Model Number |
25100401 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: part # 25100401; lot # ct23c030.Visual and optical inspection revealed the entire torx tip has been sheared.Optical examination of the fracture surface at the base of the driver tip identified a fairly flat fracture surface and circular material flow.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding devices used for posterolateral fusion (plf).It was reported that the distractor experienced instrument breakage.There was no patient involved.Additional information was received from the manufacturer representative that the devices were bent.